# SDR ASMF200608015

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 46,678 hours, 27,486 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 805325
- Condition: Contaminated
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AIRCRAFT RETURNED, (FIRE DETECTOR LOOP A),  (APU FIRE) AND (LT CSD HIGH TEMPERATURE) LIGHTS TURNED ON, AUDIBLE ALARM WAS ACTIVATED, LT GENERATOR WAS INOPERATIVE AND CAPTAIN ACTIVATED FIRE EXTINGUISHER BOTTLES. AIRCRAFT WAS SENT TO THE HANGAR AND FIRE DETECTION SYSTEM WAS CHECKED DETECTING DETECTORS A AND B TERMINALS WITH EXCESIVE OIL AND DIRTY. CLEANING AND TEST WERE PERFORMED IAW MM 26-10-00, ALL CORRECT. DURING OVERNIGHT CHECK AND AS A PRECAUTIONARY ACTION, THE DETECTOR D1-6 OF LOOP A AND CONNECTORS P1-755 AND P1-751, WERE REPLACED IAW MM 26-10-00 AND 26-12-00, TESTED CORRECT.
